MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 202; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY 202; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1040000
Medical Device Problem Codes Circuit Failure (1089); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received a report that a trilogy 202 ventilator was returned for routine preventive maintenance.There were no reports or allegations of patient harm or injury.The ventilator was returned to a third-party service center for evaluation.Review of the device log files identified a ¿ventilator service required¿ error indicating a loss of communication between the host controller and the oxygen blending module (obm).To address this issue, the oxygen blending module (obm) printed circuit assembly (pca) was replaced.Additionally, a separate ¿ventilator service required¿ error was identified indicating that the internal lithium-ion battery state of health was less than or equal to 50%, with full charge capacity (fcc) below 51% of the design capacity.This condition reflects expected battery life has declined due to use.The associated alarm is intended to notify the user that battery life has declined.While the battery is still functional and the device could continue to operate using ac power, the battery is no longer functioning to specification.The internal battery was replaced to address this condition.Following service, the device successfully passed all required functional and performance testing.

Brand Name
TRILOGY 202
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24200354
Report Number2518422-2026-003384
Device Sequence Number13170705
Product Code CBK
UDI-Device Identifier00606959022706
UDI-Public(01)00606959022706
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K093905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1040000
Device Catalogue Number1040000
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Initial Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/05/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown